Mathematische Annalen

, Volume 307, Issue 4, pp 589-626

First online:

Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions

  • Hans-Christoph GrunauAffiliated withMathematisches Institut, Universität Bayreuth, D-95440 Bayreuth, Germany
  • , Guido SweersAffiliated withVakgroep Algemene Wiskunde, Technische Universiteit Delft, Postbus 5031, 2600 GA Delft, The Netherlands

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
Mathematics Subject Classification (1991):35J40; 35B50